# SDR FDEA202311241890

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 17,908 hours, 6,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T384077
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 17,908 hours, 6,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HALF OF FUSELAGE, BETWEEN STA 132.5 AND STA 143.5, AND BETWEEN STGR 14-L AND   STGR 18-L, BIRD STRIKE. DAMAGE AT UPPER HALF OF FUSELAGE, BETWEEN STA 132.5 AND STA 143.5, AND BETWEEN STGR   14-L AND STGR 18-L WAS REPAIRED. I.A.W. E.A.#: H-5330- T0377062 PART: 1 (P1) RELEASE DATE:   NOV 23,2023.
